# SDR DALA2024082208378

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 93,138 hours, 43,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 3L DOOR WILL NOT ARM.   FOUND SURVIVAL KIT CARIBINER AND LANYARD UNDER GIRT BAR REROUTED LANYARD IAW B757 AMM 25-66 CHKS GOOD. (5908460)
